# SDR B4VR202108190001

- Difficulty date: January 27, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Aircraft: N4405N
- Make and model: Piper PA-44-180
- Aircraft serial: 4496342
- Aircraft time: 5,512 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 83744139
- Condition: Cracked
- Location: Hyd System
- Part time: 5,512 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWK: LANDING GEAR SYSTEM FAILURE LOSS OF HYDRAULIC FLUID OUTFLOW AFTER LANDING. CORRECTIVE ACTION: FOUND CRACKED FLARE ON HYDRAULIC PUMP LINE. REMOVED CRACKED LINE AND REPLACED W/ NEW P/N 83744-139 IAW PA44-180 AMM CH. 32-30-00 AND 91-10-00. LEAK AND OPS CHECK GOOD.
